Misha Verbitsky
Misha Verbitsky
Professor of Mathematics; IMPA, Brasil and HSE University, Russia
Подтвержден адрес электронной почты в домене mccme.ru - Главная страница
НазваниеПроцитированоГод
Mapping class group and a global Torelli theorem for hyperkähler manifolds
M Verbitsky
Duke Mathematical Journal 162 (15), 2929-2986, 2013
157*2013
Cohomology of compact hyperkähler manifolds and its applications
M Verbitsky
Geometric & Functional Analysis GAFA 6 (4), 601-611, 1996
126*1996
Hyperholomorphic bundles
M Verbitsky
arXiv preprint alg-geom/9307008, 1993
791993
Hyperkähler manifolds with torsion, supersymmetry and Hodge theory
M Verbitsky
arXiv preprint math/0112215, 2001
632001
Action of the Lie algebra SO (5) on the cohomology of a hyperkähler manifold
MS Verbitskii
Functional Analysis and Its Applications 24 (3), 229-230, 1990
601990
Holomorphic symplectic geometry and orbifold singularities
M Verbitsky
arXiv preprint math/9903175, 1999
591999
Structure theorem for compact Vaisman manifolds
L Ornea, M Verbitsky
arXiv preprint math/0305259, 2003
562003
Locally conformal Kähler manifolds with potential
L Ornea, M Verbitsky
Mathematische Annalen 348 (1), 25-33, 2010
55*2010
Vanishing theorems for locally conformal hyperkähler manifolds
M Verbitsky
arXiv preprint math/0302219, 2003
48*2003
Canonical bundles of complex nilmanifolds, with applications to hypercomplex geometry
ML Barberis, IG Dotti, M Verbitsky
arXiv preprint arXiv:0712.3863, 2007
472007
Trihyperkähler reduction and instanton bundles on
M Jardim, M Verbitsky
Compositio Mathematica 150 (11), 1836-1868, 2014
442014
Tri-analytic subvarieties of hyperkaehler manifolds
M Verbitsky
Geometric and Functional Analysis 5 (1), 92-104, 1995
43*1995
An immersion theorem for Vaisman manifolds
L Ornea, M Verbitsky
Mathematische Annalen 332 (1), 121-143, 2005
402005
Hyperkahler manifolds
M Verbitsky, D Kaledin
International Press, 1999
40*1999
Quaternionic Monge-Ampere equation and Calabi problem for HKT-manifolds
S Alesker, M Verbitsky
Israel Journal of Mathematics 176 (1), 109-138, 2010
392010
Period map for non-compact holomorphically symplectic manifolds
D Kaledin, M Verbitsky
Geometric & Functional Analysis GAFA 12 (6), 1265-1295, 2002
382002
Rational curves on hyperkähler manifolds
E Amerik, M Verbitsky
International Mathematics Research Notices 2015 (23), 13009-13045, 2015
372015
Non-Hermitian Yang-Mills connections
D Kaledin, M Verbitsky
Selecta Mathematica 4 (2), 279, 1998
371998
Morse–Novikov cohomology of locally conformally Kähler manifolds
L Ornea, M Verbitsky
Journal of Geometry and Physics 59 (3), 295-305, 2009
362009
Mirror symmetry for hyperkähler manifolds
M Verbitsky
arXiv preprint hep-th/9512195, 1995
35*1995
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20